2019
Том 71
№ 5

All Issues

Astaf 'ev N. N.

Articles: 2
Article (Ukrainian)

A connection between quasi-finitariness and regularity in problems of semi-infinite linear programming

Astaf 'ev N. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 725–729

We generalize the approach, introduced by S. N. Chernikov, that reduces nonhomogeneous systems to homogeneous ones, and apply this approach, in particular, in a study of a class of finitary-definite problems. The generalization consists of such a modification as the approach for a more general class of problems, namely quasi-finitary problems, including the irregular case.

Article (Ukrainian)

Linear inequalities in mathematical programming and pattern recognition

Astaf 'ev N. N., Eremin I. I., Mazurov V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 288-297